Optimal basket liquidation for CARA investors is deterministic

Schied, Alexander ; Schöneborn, Torsten ; Tehranchi, Michael

DOI: https://doi.org/10.1080/13504860903565050
URL: https://www.tandfonline.com/doi/full/10.1080/13504...
Additional URL: https://www.semanticscholar.org/paper/Optimal-Bask...
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Applied Mathematical Finance
Volume: 17
Issue number: 6
Page range: 471-489
Place of publication: London
Publishing house: Routledge, Taylor & Francis Group
ISSN: 1350-486X , 1466-4313
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik I (Schied)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item